JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SHAPE OPERATOR OF SLANT SUBMANIFOLDS IN SASAKIAN SPACE FORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SHAPE OPERATOR OF SLANT SUBMANIFOLDS IN SASAKIAN SPACE FORMS
Kim, Young-Ho; Lee, Chul-Woo; Yoon, Dae-Won;
  PDF(new window)
 Abstract
In this article, we establish relations between the sectional curvature and the shape operator and also between the k-Ricci curvature and the shape operator for a slant submanifold in a Sasakian space form of constant curvature with arbitrary codimension.
 Keywords
mean curvature;sectional curvature;shape operator;k-Ricci curvature;Sasakian space forms;
 Language
English
 Cited by
1.
SOME INEQUALITIES ON TOTALLY REAL SUBMANIFOLDS IN LOCALLY CONFORMAL KAEHLER SPACE FORMS,;;;

대한수학회지, 2004. vol.41. 5, pp.795-808 crossref(new window)
1.
SOME INEQUALITIES ON TOTALLY REAL SUBMANIFOLDS IN LOCALLY CONFORMAL KAEHLER SPACE FORMS, Journal of the Korean Mathematical Society, 2004, 41, 5, 795  crossref(new windwow)
 References
1.
Riemannian Geometry of contact and symplectic manifolds,

2.
Kyungpook Math. J., vol.39. pp.465-476

3.
Tesis Doctoral,

4.
Geometry of slant submanifolds,

5.
Glasgow Math. J., vol.38. pp.87-97 crossref(new window)

6.
Glasgow Math. J., vol.41. pp.33-41 crossref(new window)

7.
Bull. Yamagata Univ. Natur. Sci., vol.14. pp.169-177